# SDR HEEA087523

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- Aircraft time: 8,097 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Head
- Part number: AHA1121M0D1234
- Part serial: QJ145
- Condition: Weak
- Location: Rotor Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE HEAD ASSY WEAK. REPLACED WITH SERVICEABLE ROTOR BRAKE.
